5 results for fractional differential equations.

Parameters for your search query:
Keyword    fractional differential equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 6455Downloads: 4631Citations: 2
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 7464Downloads: 5662
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 25, 2015Views: 9400Downloads: 7153
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solutions of Linear Fractional non-Homogeneous Differential Equations with Jumarie Fractional Derivative and Evaluation of Particular Integrals
American Journal of Mathematical Analysis. 2015, 3(3), 54-64. DOI: 10.12691/ajma-3-3-1
Pub. Date: September 17, 2015Views: 8696Downloads: 5981
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytic Solution of Linear Fractional Differential Equation with Jumarie Derivative in Term of Mittag-Leffler Function
American Journal of Mathematical Analysis. 2015, 3(2), 32-38. DOI: 10.12691/ajma-3-2-2
Pub. Date: May 04, 2015Views: 9293Downloads: 6531
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types